# SDR SWIA200820687

- Difficulty date: December 22, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 26,952 hours, 36,829 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Uplock Hook
- Condition: Misrigged
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5739 - GEAR DISAGREEMENT INDICATION ILLUMINATED.  RIGGED UPLOCK HOOK AND ROLLER.
